# SDR UALA2012110906461

- Difficulty date: November 9, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 83,843 hours, 13,404 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

K OVERHEAD WHITE EMERGENCY EXIT LIGHT AT 10JK AISLE, DID NOT OPERATE DURING EMERGENCY EXIT LIGHT TEST.  RELAMPED AND REPLACED LIGHT LENS, OPS GOOD.
